×

zbMATH — the first resource for mathematics

Groups which are normal in the unit groups of their group rings. (English) Zbl 0418.20004

MSC:
20C07 Group rings of infinite groups and their modules (group-theoretic aspects)
20C05 Group rings of finite groups and their modules (group-theoretic aspects)
16U60 Units, groups of units (associative rings and algebras)
16S34 Group rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. D. Berman, On certain properties of the integral group ring. Dokl. Akad. Nauk, SSSR (N.S.)91, 7-9 (1953). · Zbl 0050.23705
[2] A. A. Bovdi andI.I. Khripta, Normal subgroups of a multiplicative group of a ring. Mat. Sb.87, 338-350 (1972);
[3] A. A. Bovdi andI.I. Khripta, Normal subgroups of a multiplicative group of a ring. Math. USSR-Sb.16, 349-362 (1972). · Zbl 0258.16010
[4] K. R. Pearson, On the units of a modular group ring. Bull. Austral. Math. Soc.7, 169-182 (1972). · Zbl 0253.20009
[5] S. K.Sehgal, Topics in Group Rings. New York 1978. · Zbl 0411.16004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.